Invariant foliations for stochastic partial differential equations with dynamic boundary conditions
Zhongkai Guo
Discrete & Continuous Dynamical Systems - A 2015, 35(11): 5203-5219 doi: 10.3934/dcds.2015.35.5203
Invariant foliations are geometric structures useful for describing and understanding qualitative behaviors of nonlinear dynamical systems. They decompose the state space into regions of different dynamical regimes, and thus help depict dynamics. We investigate invariant foliations for a class of stochastic partial differential equations with random dynamical boundary conditions, and then provide an approximation for these foliations when the noise intensity is sufficiently small.
keywords: dynamic boundary Stochastic partial differential equation analytical approximations. invariant foliations

Year of publication

Related Authors

Related Keywords

[Back to Top]